# SDR ABXR2017081800014

- Difficulty date: August 18, 2017
- Submitted: August 19, 2017
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 89,615 hours, 43,025 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30037
- Condition: Corroded
- Location: Fuselage
- Part time: 89,615 hours, 43,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S39L STRINGER IS CORRODED AT FS 1263 TO 1285. REPAIRED IAW B767 SRM 53-00-03 REPAIR 2.
